Browse by Publication

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Authors/Creators | Item Type | Full Text
Jump to: 2011
Number of items: 1.

2011

Mukandavire, Z; Das, P; Chiyaka, C; Gazi, NH; Das, K; Shiri, T; (2011) HIV/AIDS model with delay and the effects of stochasticity. Journal of Mathematical Modelling and Algorithms, 10 (2). pp. 181-191. http://researchonline.lshtm.ac.uk/id/eprint/339435 Full text not available from this repository.

This list was generated on Fri Nov 16 20:34:20 2018 GMT.